# SDR DHL2OO4745557

- Difficulty date: August 20, 2004
- Submitted: August 22, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; RT VERT STAB RUDDER EXTERIOR SKIN (LWR RUDDER) AT ABOUT FIN STA. 162.5 SKIN SURFACE HAS SEVERAL DENTED CREASES.  FABRICATED DOUBLER 7 INCHES X 2 INCHES, 2024T3 .032 PO NR 991797 IAW SRM 55-20-3 TREATED AND PRIMED IAW SRM 51-10-2 INSTALLED DOUBLER REPAIR ON R/W VERT EXTERIOR SKIN LWR RUDDER IAW SRM 51-30-2.
